# SDR FDEA202102280516

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0812
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TOP SURFACE AT STA XORS 77 STR 22, HAS CORROSION BLISTER REMOVED CORROSION, REMAINING THICKNESS VERIFIED TO BE WITHIN LIMTS PER SRM 57-10-  00 FIG61 SHT04. TREATED, PRIMED AND PAINTED AREA PER SRM 51-21-01 VOLII
